# SDR MALA100190

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,382 hours, 5,675 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT FLOOR STRIP MISSING FROM GALLEY AREA. IT IS ON THE RT SIDE IN VICINITY OF CARTS, JUST FWD OF FWD LAV.  REPLACED FLUORESCENT LIGHT STRIP ON FLOOR IAW AMM 25-10.
